# SDR SWAA2023042517260

- Difficulty date: March 16, 2023
- Submitted: April 25, 2023
- Operation: Air carrier
- Aircraft: N957WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41528
- Aircraft time: 38,518 hours, 23,626 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR PANEL 241ZF HAS A RIPPED OUT INSERT ALONG THE O/B EDGE. (MARKED)<FOUND DAMAGE TO INSERT HOLE TO BE OUT OF ALLOWABLE DAMAGE LIMITS IAW SRM 53-00-50-1A-1 PARA 4B. REMOVED 1EA DAMAGED INSERT IAW SRM 53-00-50-2R-6 PARA 3B.REMOVED DAMAGE TO BOTH SKINS AND CORE; FABRICATED CORE PLUG FROM BMS8-124; C4; T5; G9; AND UPPER SURFACE REPAIR PLIES FROM BMS9-3 H2 ST1581 LOT#1520142-1.;CORE PLUG LOT#1287137VALIDATED APPLICABILITY OF SRM 53-00-50-2R-6. INSTALLED CORE PLUG USING BMS5-28 TYPE 19 LOT#AK2JP8366K AND UPPER SURFACE REPAIR PLIES USING BMS8-201 LOT# AK2EP8210K; VACUUM BAGGED; CHECKED FOR LEAKS; LEAK CHECKED GOOD USING VACUUM GAUGE ATS2107 CAL DUE DATE 04/2023 IAW SRM 53-00-50-2R-6 PARA 3F-G(1) AND H(1).;CURED UPPER SURFACE PLIES WITH A HEAT LAMP; USING THERMOMETER ID: ATS2208 DUE: 10/2023; SANDED CORE PLUG FLUSH;FABRICATED BAGSIDE PLIES FROM BMS9-3 LOT NUMBER 1520142-1 IAW SRM 53-00-50-2R-6 PARAGRAPH 3.I.(1)-J AND K.(1).(A) INSTALLED PLIES WITH BMS8-201 CLASS IV LOT NUMBER AK2KP3165K; VACUUM BAGGED PLIES AND PERFORMED A SATISFACTORY 5X5 LEAK TEST; ;CURED PLIES UNDER A HEAT LAMP USING THERMOMETER ID: ATS2208 DUE: 10/2023; TO MONITOR THE TEMPERATURE OF THE CURE; UNBAGGED PLIES AND REPLACED THE REMOVED INSERT USING BMS5-107 CLASS 1 RESIN LOT NUMBER AK2KP8383K - 1; CURED RESIN WITH A HEAT LAMP USING ID: ATS2208 IAW SRM 53-00-50-2R-6 PARAGRAPH 3.M.(1) AND N ALSO IAW DRAWING 147A5810 SHEET 98.
